Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Full metadata record
DC FieldValueLanguage
dc.contributor.authorSu, X.-
dc.contributor.authorWu, L.-
dc.contributor.authorShi, P.-
dc.contributor.authorChen, C.-
dc.identifier.citationIEEE Transactions on Fuzzy Systems, 2015; 23(5):1458-1473-
dc.description.abstractIn this paper, the model approximation problem is investigated for a Takagi-Sugeno fuzzy switched system with stochastic disturbance. For a high-order considered system, our attention is focused on the construction of a reduced-order model, which not only approximates the original system well with a Hankel-norm performance but translates it into a lower dimensional fuzzy switched system as well. By using the average dwell time approach and the piecewise Lyapunov function technique, a sufficient condition is first proposed to guarantee the mean-square exponential stability with a Hankel-norm error performance for the error system. The model approximation is then converted into a convex optimization problem by using a linearization procedure. Finally, simulations are provided to illustrate the effectiveness of the proposed theory.-
dc.description.statementofresponsibilityXiaojie Su, Ligang Wu, Peng Shi, C.L. Philip Chen-
dc.rights© 2014 IEEE. Translations and content mining are permitted for academic research only. Personal use is also permitted, but republication/redistribution requires IEEE permission. See for more information.-
dc.subjectFuzzy systems; Hankel-norm performance, model approximation; stochastic systems; switched systems-
dc.titleModel approximation for fuzzy switched systems with stochastic perturbation-
dc.typeJournal article-
dc.identifier.orcidShi, P. [0000-0001-8218-586X]-
Appears in Collections:Aurora harvest 3
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.